# SDR AU980675

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 1267621
- Condition: Faulty
- Location: Le Flap Actuator
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) GROUP 1 LEADING EDGE FLAP POWER DRIVE UNIT (PDU) FAULTY.
